VOL. 40 · NO. 5 | 2010
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 40 (5), (2010)
No abstract available
Articles
Mohamed Ayad
Rocky Mountain J. Math. 40 (5), 1377-1389, (2010) DOI: 10.1216/RMJ-2010-40-5-1377
KEYWORDS: irreducible polynomial, inert prime, Hilbert's irreducibility theorem, linearly disjoint extensions, linear relations connecting roots of polynomials
No abstract available
Novica Blažić, Srdjan Vukmirović
Rocky Mountain J. Math. 40 (5), 1391-1439, (2010) DOI: 10.1216/RMJ-2010-40-5-1391
KEYWORDS: Para-hypercomplex (complex product, hypersympectic) structure, hyper-complex structure, neutral signature, self-dual metric, 53C50, 53C56, 32M10, 53C26, 53C55
No abstract available
Agnese Cadel, Carles Rovira
Rocky Mountain J. Math. 40 (5), 1441-1471, (2010) DOI: 10.1216/RMJ-2010-40-5-1441
KEYWORDS: Spin glasses, Sherrington-Kirkpatrick model, Ferromagnetic interaction, 60G15, 82B44, 82D30
No abstract available
Jun-Fan Chen
Rocky Mountain J. Math. 40 (5), 1473-1479, (2010) DOI: 10.1216/RMJ-2010-40-5-1473
KEYWORDS: meromorphic function, normal family, shared set, 30D45
No abstract available
Lisa Demeyer, Yunjiang Jiang, Cleland Loszewski, Erica Purdy
Rocky Mountain J. Math. 40 (5), 1481-1503, (2010) DOI: 10.1216/RMJ-2010-40-5-1481
No abstract available
Jan J. Dijkstra
Rocky Mountain J. Math. 40 (5), 1505-1525, (2010) DOI: 10.1216/RMJ-2010-40-5-1505
KEYWORDS: Countable dense homogeneous, strongly locally homogeneous, isometry, bi-Lipschitz map, 54E40, 46B04
No abstract available
Matthew Horak, Melanie Stein
Rocky Mountain J. Math. 40 (5), 1527-1578, (2010) DOI: 10.1216/RMJ-2010-40-5-1527
KEYWORDS: Partially ordered group, 3-manifold, tree, order tree, 1-manifold, group action, 20E08, 20F60, 06F15, 20F65, 57M60
No abstract available
Charles R. Johnson, Robert Reams
Rocky Mountain J. Math. 40 (5), 1579-1585, (2010) DOI: 10.1216/RMJ-2010-40-5-1579
KEYWORDS: positive semidefinite, Hermitian part, row and column inclusion, 15A03, 15A45, 15A48, 15A57
No abstract available
Megan M. Kerr, Tracy L. Payne
Rocky Mountain J. Math. 40 (5), 1587-1610, (2010) DOI: 10.1216/RMJ-2010-40-5-1587
KEYWORDS: filiform, nilmanifold, totally geodesic submanifold, 53C22, 53C30, 22E25, 22F30
No abstract available
Daniel Litt, Zachary Abel, Scott Duke Kominers
Rocky Mountain J. Math. 40 (5), 1611-1617, (2010) DOI: 10.1216/RMJ-2010-40-5-1611
KEYWORDS: ultrafilters, inverse limits, finite partitions
No abstract available
Xiao-Song Liu, Ming-Sheng Liu
Rocky Mountain J. Math. 40 (5), 1619-1644, (2010) DOI: 10.1216/RMJ-2010-40-5-1619
KEYWORDS: $k$-fold symmetric, convex function of order $\alpha$, quasiconvex mapping of type B and order $\alpha$, estimation of homogeneous expansion, 32A30, 32H02
No abstract available
Branko J. Malešević
Rocky Mountain J. Math. 40 (5), 1645-1648, (2010) DOI: 10.1216/RMJ-2010-40-5-1645
No abstract available
P.W. Ng, Efren Ruiz
Rocky Mountain J. Math. 40 (5), 1649-1665, (2010) DOI: 10.1216/RMJ-2010-40-5-1649
No abstract available
Shiva Samieinia
Rocky Mountain J. Math. 40 (5), 1667-1687, (2010) DOI: 10.1216/RMJ-2010-40-5-1667
No abstract available
Renate Scheidler, Andreas Stein
Rocky Mountain J. Math. 40 (5), 1689-1727, (2010) DOI: 10.1216/RMJ-2010-40-5-1689
KEYWORDS: Algebraic function field, zeta function, Euler product, Class number, distribution, 11R58, 11Y16, 11M38, 11R65
No abstract available
Guoqing Zhang, Sanyang Liu
Rocky Mountain J. Math. 40 (5), 1729-1743, (2010) DOI: 10.1216/RMJ-2010-40-5-1729
KEYWORDS: Existence and multiplicity results, nonsmooth functionals, asymptotically linear, Local Linking
No abstract available
Back to Top